I used Monistat a day ago to cure yeast infection but i didnt have any itching or burning. I only had white cottage cheese discharge and pain while trying to have sexual intercourse. I inserted the ovule in the afternoon and the same day i had white thick discharge. It did not look like cottage cheese, it looked like white from the ovule. Is that normal? How can i tell if it is working? I don’t know what to do? I'm just confused about this whole thing and how Monistat-1 works?
Monistat-1 - is it normal to have white thick discharge the same day when using Monistat?
Question posted by Element123 on 5 Oct 2018
Last updated on 22 October 2018
The medication stays in your vaginal canal for several days and works directly at the source of infection. Your discharge is most likely from the medication, since the ovule dissolves to release the miconazole. Symptoms typically clear within 3 days, but you should avoid sexual intercourse for at least 7 days to avoid disrupting the medication from serving its purpose. If your symptoms do not clear after several days, then consult with your health care professional.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.